# SDR 98ZZZM210

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY EXIT LIGHT OVER COCKPIT DOOR DOES NOT ILLUMINATE WITH SWITCH IN 'ON' POSITION.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT.  (M)
